American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Wilbur Whitten. Rigidity among prime-knot complements. Bull. Amer. Math. Soc. 14 (1986) 299-300. MR 828830.
Abstract, references, and article information
View Article: PDF

[2] Marc Culler, C. McA. Gordon, J. Luecke and Peter B. Shalen. Dehn surgery on knots. Bull. Amer. Math. Soc. 13 (1985) 43-45. MR 788388.
Abstract, references, and article information
View Article: PDF

[3] Ib Madsen and Mel Rothenberg. Classifying $G$ spheres. Bull. Amer. Math. Soc. 7 (1982) 223-226. MR 656199.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1